- -

Solving engineering models using hyperbolic matrix functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solving engineering models using hyperbolic matrix functions

Show full item record

Defez Candel, E.; Sastre, J.; Ibáñez González, JJ.; Peinado Pinilla, J. (2016). Solving engineering models using hyperbolic matrix functions. Applied Mathematical Modelling. 40(4):2837-2844. doi:10.1016/j.apm.2015.09.050

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/84125

Files in this item

Item Metadata

Title: Solving engineering models using hyperbolic matrix functions
Author:
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos - Escola Tècnica Superior d'Enginyers de Camins, Canals i Ports
Universitat Politècnica de València. Escola Tècnica Superior d'Enginyeria Informàtica
Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Telecomunicación - Escola Tècnica Superior d'Enginyers de Telecomunicació
Issued date:
Abstract:
In this paper a method for computing hyperbolic matrix functions based on Hermite matrix polynomial expansions is outlined. Hermite series truncation together with Paterson-Stockmeyer method allow to compute the hyperbolic ...[+]
Subjects: Hermite matrix polynomial , Hyperbolic matrix functions , Series expansion
Copyrigths: Reserva de todos los derechos
Source:
Applied Mathematical Modelling. (issn: 0307-904X )
DOI: 10.1016/j.apm.2015.09.050
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.apm.2015.09.050
Thanks:
This work has been supported by Spanish Ministerio de Educacion TIN2014-59294-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record